Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 16, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at May 3, 2007, 2:43 PM MST. It took effect at May 4, 2007, 10:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2007, 2:43 PM MST (21:43 UTC)
- In effect from
- May 4, 2007, 10:00 AM MST
- Expired
- May 4, 2007, 11:00 PM MST
- In force
- 13 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPSR 032143 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 243 PM MST THU MAY 3 2007 AZZ020-021-025-026-CAZ030>033-040945- /O.NEW.KPSR.WI.Y.0016.070504T1700Z-070505T0600Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 243 PM MST THU MAY 3 2007 /243 PM PDT THU MAY 3 2007/ ...WIND ADVISORY IN EFFECT FROM 10 AM MST /10 AM PDT/ TO 11 PM MST /11 PM PDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY FOR SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 11 PM FRIDAY NIGHT. A STRONG LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL DEVELOP FROM NEVADA TO THE ARIZONA-UTAH BORDER WITH STRONG GUSTY WINDS FROM THE SOUTHWEST AND WEST DEVELOPING ACROSS THE AREA FRIDAY INTO FRIDAY NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. ELLIS $$
4 follow-up statements
000 WWUS75 KPSR 041008 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 308 AM MST FRI MAY 4 2007 AZZ020-021-025-026-CAZ030>033-042315- /O.CON.KPSR.WI.Y.0016.070504T1700Z-070505T0600Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 308 AM MST FRI MAY 4 2007 /308 AM PDT FRI MAY 4 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MST /10 AM PDT/ THIS MORNING TO 11 PM MST /11 PM PDT/ THIS EVENING... A STRONG LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL CONTINUE TO DEVELOP FROM NEVADA TO THE ARIZONA-UTAH BORDER TODAY. IT WILL BRING ABOUT A WINDY DAY. BY LATER THIS MORNING AND CONTINUING THROUGH THIS AFTERNOON AND INTO THIS EVENING...WINDS WILL BE SOUTHWEST TO WEST AT 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. DKS $$
000 WWUS75 KPSR 041726 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1026 AM MST FRI MAY 4 2007 AZZ020-021-025-026-CAZ030>033-042315- /O.CON.KPSR.WI.Y.0016.000000T0000Z-070505T0600Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 1026 AM MST FRI MAY 4 2007 /1026 AM PDT FRI MAY 4 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST /11 PM PDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND ADVISORY FOR SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING THE YUMA AND EL CENTRO/IMPERIAL AREAS TODAY AND TONIGHT UNTIL 11 PM. A STRONG LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL CONTINUE TO DEVELOP AS IT MOVES SOUTHEAST ACROSS NEVADA TODAY TO THE ARIZONA-UTAH BORDER BY SATURDAY MORNING. IT WILL BRING INCREASING STRONG GUSTY WINDS FROM THE SOUTHWEST AND WEST TODAY INTO TONIGHT. WINDS WILL INCREASE DURING THE DAY TODAY WITH SUSTAINED SPEEDS EXPECTED TO REACH 25 TO 35 MPH AND GUSTS TO NEAR 50 MPH THIS AFTERNOON INTO TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING SAND OR BLOWING DUST. USE EXTRA CAUTION. ELLIS $$
000 WWUS75 KPSR 042239 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 339 PM MST FRI MAY 4 2007 AZZ020-021-025-026-CAZ030>033-050600- /O.CON.KPSR.WI.Y.0016.000000T0000Z-070505T0600Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 339 PM MST FRI MAY 4 2007 /339 PM PDT FRI MAY 4 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST /11 PM PDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND ADVISORY FOR SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING THE YUMA AND EL CENTRO/IMPERIAL AREAS THROUGH 11 PM TONIGHT. A STRONG LOW PRESSURE SYSTEM WILL CONTINUE MOVING SOUTHEAST FROM THE NEVADA-UTAH BORDER ACROSS UTAH TONIGHT TO THE ARIZONA-UTAH BORDER BY SATURDAY MORNING. THIS IS EXPECTED TO RESULT IN A CONTINUATION OF STRONG GUSTY WINDS FROM THE WEST AND NORTHWEST THROUGH MUCH OF TONIGHT. SUSTAINED WIND SPEEDS ARE EXPECTED CONTINUE IN THE 25 TO 35 MPH RANGE WITH GUSTS BETWEEN 40 AND 55 MPH THROUGH THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING SAND OR BLOWING DUST. USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN STRONG WIND GUSTS AND SUDDENLY REDUCED VISIBILITY. ELLIS $$
000 WWUS75 KPSR 050610 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1110 PM MST FRI MAY 4 2007 AZZ020-021-025-026-CAZ030>033-050715- /O.EXP.KPSR.WI.Y.0016.000000T0000Z-070505T0600Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 1110 PM MST FRI MAY 4 2007 /1110 PM PDT FRI MAY 4 2007/ ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DECREASED BELOW ADVISORY CRITERIAS SO THE WIND ADVISORY WHICH WAS IN AFFECT FOR SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA WAS ALLOWED TO EXPIRE. IT WILL CONTINUE TO BE BREEZY THROUGHOUT MUCH OF THE NIGHT WITH WEST WINDS OF 15 TO 25 MPH ALONG WITH GUSTS UP TO NEAR 30 MPH AT SOME LOCATIONS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at May 3, 9:55 AM MST, 4 hours 48 minutes earlier.
Area forecast discussion, May 3, 9:55 AM MST, 4 hours 48 minutes before
AZZ020>028-CAZ030>033-040000-
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
955 AM MST THU MAY 3 2007
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
.SYNOPSIS...
A LARGE LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL DEVELOP OVER THE
WESTERN UNITED STATES WITH LOWER TEMPERATURES AND BREEZY TO WINDY
WEATHER MAINLY DURING THE AFTERNOONS AND EVENINGS THE REST OF THE
WEEK INTO THE WEEKEND ESPECIALLY IN SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA...AND ESPECIALLY FRIDAY AFTERNOON INTO THE WEEKEND.
TEMPERATURES WILL BE BELOW AVERAGE FOR EARLY MAY THIS WEEKEND...THEN
HIGH PRESSURE ALOFT FROM THE PACIFIC WILL MOVE EAST OVER THE
SOUTHWESTERN UNITED STATES WITH A SIGNIFICANT WARMING TREND MONDAY
THROUGH WEDNESDAY NEXT WEEK.
&&
.SHORT TERM...
TODAY THROUGH SATURDAY...
UNDER SUNNY SKIES...TEMPERATURES WERE GENERALLY 1 TO 4 DEGREES LOWER
IN SOUTH-CENTRAL ARIZONA AND 4 OR 5 DEGREES LOWER IN SOUTHWEST
ARIZONA AND SOUTHEAST CALIFORNIA...AND IT WAS DRIER WITH DEW POINT
TEMPERATURES GENERALLY 6 TO 12 DEGREES LOWER ACROSS THE ENTIRE AREA
AT MID MORNING TODAY COMPARED WITH THE SAME TIME YESTERDAY. WIND WAS
GENERALLY FROM THE SOUTHWEST 5 TO 15 MPH IN SOUTH-CENTRAL ARIZONA
AND FROM THE NORTHWEST 15 TO 25 MPH IN SOUTHWEST ARIZONA AND
SOUTHEAST CALIFORNIA AT MID MORNING.
A LARGE LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL DEVELOP OVER THE
WESTERN UNITED STATES WITH BREEZY TO WINDY WEATHER THE REST OF THE
WEEK ESPECIALLY IN SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA...AND
ESPECIALLY FRIDAY AFTERNOON INTO THE COMING WEEKEND.
IT IS NOT EXPECTED TO BE QUITE AS WINDY IN SOUTHEAST CALIFORNIA AND
THE LOWER COLORADO RIVER VALLEY THIS AFTERNOON AND THIS EVENING AS
IT WAS AT THE SAME TIME YESTERDAY. HOWEVER...THE WIND IS EXPECTED TO
INCREASE AGAIN FRIDAY AFTERNOON INTO FRIDAY NIGHT...AS A STRONG LOW
PRESSURE CENTER DEVELOPS FROM NEVADA TO THE ARIZONA-UTAH BORDER.
WITH THE EXPECTED INCREASE IN WINDS ACROSS THE ENTIRE AREA FRIDAY
AFTERNOON AND EVENING...IT IS ALSO DRY ENOUGH FOR RED FLAG
CONDITIONS FRIDAY AFTERNOON AND EVENING. SEE FIRE WEATHER DISCUSSION
BELOW.
IT IS ALSO EXPECTED TO BECOME WINDY ENOUGH FOR A WIND ADVISORY AT
LEAST IN SOUTHEAST CALIFORNIA AND POSSIBLY SOUTHWEST ARIZONA FRIDAY
AFTERNOON AND FRIDAY EVENING. THUS...PLAN ON ISSUING A WIND ADVISORY
AT LEAST FOR SOUTHEAST CALIFORNIA AND POSSIBLY SOUTHWEST ARIZONA IN
THE FORECAST PACKAGE THAT WILL BE ISSUED THIS AFTERNOON.
LOWER TEMPERATURES ARE ALSO EXPECTED TODAY...FRIDAY...AND ESPECIALLY
SATURDAY WHEN THE COOLEST WEATHER IS ANTICIPATED. IN FACT...
TEMPERATURES WILL BE BELOW AVERAGE FOR EARLY MAY THIS COMING WEEKEND.
MOSTLY CLEAR NIGHTS AND SUNNY DAYS ARE EXPECTED TO CONTINUE...EXCEPT
FOR SOME CLOUDINESS AND A SLIGHT CHANCE OF SHOWERS NORTH AND EAST OF
THE GREATER PHOENIX AREA SATURDAY AFTERNOON DUE TO THE SOUTHERN EDGE
OF MOISTURE ASSOCIATED WITH THE LOW PRESSURE CENTER EXPECTED TO BE
NEAR THE ARIZONA-UTAH BORDER.
&&
.LONG TERM...
SATURDAY NIGHT THROUGH WEDNESDAY...
PREVIOUS DISCUSSION...
MAIN MODEL DIFFERENCES FOR THE EXTENDED REVOLVE AROUND HOW QUICKLY
THE SOUTHERN END OF THE MAIN LOW PUSHES THROUGH OUR FORECAST AREA
AND HOW QUICKLY THE MAIN LOW ITSELF MOVES OUT OF THE INTERMOUNTAIN
WEST. OPERATIONAL GFS HAS THE FASTEST SCENARIO...GFS ENSEMBLE MEAN
AND CANADIAN A BIT SLOWER...THE ECMWF IS EVEN SLOWER. TRIED TO
DEPICT A BLEND OF TIMING WITH SLOWER WARMUP THAN OPERATIONAL GFS
WOULD SUGGEST. WE WILL STILL GET RIGHT BACK INTO THE MID TO UPPER
90S ON THE LOWER DESERTS BY THE MIDDLE OF NEXT WEEK. HELD ON TO
SMALL AREA OF SLIGHT CHANCE POPS SATURDAY NIGHT AND
SUNDAY...PRIMARILY ZONE 24. INLAND TRACK WILL TEND TO KEEP MOISTURE
SKIMPY...BUT ANTICIPATE THERE WILL BE STEEP LAPSE RATES WHICH MIGHT
BE JUST ENOUGH TO PRODUCE CONVECTIVE SHOWERS.
&&
.AVIATION...
STRONG WINDS CONTINUE TO BE THE MAIN CONCERN...SPCLY OUT WEST...WHERE
GUSTS TO NEAR 30KTS ARE STILL POSSIBLE EARLY THIS AM. DURING THE DAY
TODAY...WESTERLIES WILL AGAIN PICK UP TO 20-25 KTS AFT 18Z. NOT
LOOKING FOR ANY WIDESPREAD BLOWING DUST TODAY.
STRONGER WINDS LIKELY ON FRIDAY AS THE UPPER LEVEL JET CORE...45 TO
50 KNOTS AT 700MB LEVEL MOVES ONSHORE AND COVERS OUR AREA. MAY NEED
TO INSERT AREAS OF BLOWING DUST AS THIS SYSTEM APPROACHES ON FRIDAY
ALONG WITH POSSIBLE LOW LEVEL WIND SHEAR.
SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.
AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
MORE RED FLAG CONDITIONS ARE EXPECTED FRIDAY. GOOD PROBABILITY OF
GETTING LOW RH VALUES COUPLED WITH STRONG AND GUSTY WINDS DURING THE
FRIDAY AFTERNOON AND FRIDAY EVENING PERIOD. THUS...THE FIRE WEATHER
WATCH THAT HAS BEEN IN EFFECT FOR FRIDAY AFTERNOON AND EVENING FOR
SOUTHEAST CALIFORNIA...AND SOUTHWEST AND SOUTH-CENTRAL ARIZONA
WILL BE UPGRADED TO A RED FLAG WARNING IN THE FORECAST PACKAGE THAT
WILL BE ISSUED THIS AFTERNOON. OVERNIGHT RH RECOVERY EXPECTED TO BE
SOMEWHAT BETTER BY FRIDAY NIGHT.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 131...132...AND 133
FOR FRIDAY AFTERNOON AND EVENING.
CA...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 230...231...AND 232
FOR FRIDAY AFTERNOON AND EVENING.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
ELLIS/17/24Hazardous weather outlook, May 3, 6:06 AM MST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 606 AM MST THU MAY 3 2007 AZZ020-025-CAZ030>033-040030- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 606 AM MST THU MAY 3 2007 /606 AM PDT THU MAY 3 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BECOMING WINDY FRIDAY AND SATURDAY WITH WESTERLY WINDS 20 TO 30 MPH GUSTING TO 40 MPH. MAY HAVE SOME AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AND BLOWING SAND. THE WINDS ALONG WITH DRY WEATHER WILL PROVIDE FOR HAZARDOUS FIRE CONCERNS. A FIRE WEATHER WATCH IS IN AFFECT FOR FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ021>024-026>028-040030- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 606 AM MST THU MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST- CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BECOMING WINDY FRIDAY AND SATURDAY WITH WESTERLY WINDS 20 TO 30 MPH GUSTING TO 35 MPH. THE WINDS ALONG WITH DRY WEATHER WILL PROVIDE FOR HAZARDOUS FIRE CONCERNS. A FIRE WEATHER WATCH IS IN AFFECT FOR FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:45 AM MST | Fire Weather Watch | PSR | Gila, La Paz, Maricopa, Pinal, Yuma | 11 hr |
| May 3, 2:52 PM MST | Red Flag Warning | PSR | Gila, La Paz, Maricopa, Pinal, Yuma | 29 hr |
Nearby
Wind Advisories in Arizona, 2007Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.